# SDR IPXA2024102286629

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 83,520 hours, 19,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

LVL1 EMERGENCY LT BAT LOW ON PREFLIGHT R/R EMERGENCY POWER SUPPLY BATTERY REF AMM 33-51-01. OPS CHECK GOOD. REVERSED DMP. REMOVED PLACARD. THIS CLEARS DEFERRAL.
